Translator Disclaimer
December 2006 Subharmonicity of Powers of Octonion-Valued Monogenic Functions and Some Applications
Alexander Kheyfits , David Tepper
Bull. Belg. Math. Soc. Simon Stevin 13(4): 609-617 (December 2006). DOI: 10.36045/bbms/1168957338

Abstract

It is proven that for an octonion-valued monogenic function $f(\mathbf{x})$, $\mathbf{x} \in \mathbf{R}^8$, its powers $|f|^p$ are subharmonic for any $p\geq 6/7$. This implies, in particular, Hadamard's three circles and three lines theorems and a Phragmén-Lindelöf theorem for monogenic functions.

Citation

Download Citation

Alexander Kheyfits . David Tepper. "Subharmonicity of Powers of Octonion-Valued Monogenic Functions and Some Applications." Bull. Belg. Math. Soc. Simon Stevin 13 (4) 609 - 617, December 2006. https://doi.org/10.36045/bbms/1168957338

Information

Published: December 2006
First available in Project Euclid: 16 January 2007

zbMATH: 1154.30037
MathSciNet: MR2300618
Digital Object Identifier: 10.36045/bbms/1168957338

Subjects:
Primary: 30G35‎, 31B05, 35E99

Rights: Copyright © 2006 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.13 • No. 4 • December 2006
Back to Top